MathSciNet Relay Station
MathSciNet bibliographic data
MR2117193 (2005k:11208) 11P32 (11P05 11P55)
Choi, Kwok-Kwong Stephen; Liu, Jianya Small prime solutions of quadratic equations. II. Proc. Amer. Math. Soc. 133 (2005), no. 4, 945–951.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement